# SDR SWIA201128505

- Difficulty date: May 23, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 19,531 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 UPPER FRAME FLANGE CRACKED AT LBL 9.0 OUTBOARD UPPER AILERON PULLEY ATTACH POINT.  (C-CHECK)  REPAIRED PER REO.
